are there severe side effects of hyaluronic acid injections for artiritus
my mother is suffering from ruemotid artiritis for more than 12 yrs now.her both knees are in critical condition ....
x- ray shows there is no liquid left in the joints between the joint there is no cavaity at all....we are thinking of going for the knee replacement operation.....but before this operation dr says we can try hyaluronic acid injection course.
im concerned about the possible side effects of the medicine and how long it will help to ease the pain and enable her to walk (as now she can hardly walk) and do we still need the operation if he give these injections to her....also she is having high blood pressure,sugar,black and dry patches of skin,she has pain in her eyes and her liver is not good.....in this situation should we take the risk to get these injections for her or should we not consider it....many people are saying that this medcine can effect heart and skin very seriously.....plz help me regarding this situation as my mother is really sick and in very much pain all the time.
Since the medication is injected locally into the joint there are hardly any side effects of using the hyaluronic acid injections except an allergic reaction and it is quite successful in treating pain due to degenerative arthritis. Relief would typically last 4-8 month after which the injection may be repeated or alternative treatment may be sought.
Hope this information helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.